# SDR AALA961434

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N0001
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LEFT AND RIGHT NR 3 STABILIZER UPPER SKIN PANELS HAVE SEVERAL DENTS, HAIL DAMAGE.  PER MRG 757-957.  REINSPECT EVER C-CHECK.  (M)
